MathSciNet Relay Station
MathSciNet bibliographic data
MR1288000 52C22 (17A99 82D25)
Berman, S.; Moody, R. V. The algebraic theory of quasicrystals with five-fold symmetries. J. Phys. A 27 (1994), no. 1, 115–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement